Christoffel Functions for Weights with Jumps

Nevai, Paul, Totik, Vilmos: Christoffel Functions for Weights with Jumps.
Constructive Approximation, 42 (2). pp. 265-280. ISSN 0176-4276 (2015)

chjump.pdf - Submitted Version

Download (103kB) | Preview
Item Type: Article
Journal or Publication Title: Constructive Approximation
Date: 2015
Volume: 42
Number: 2
Page Range: pp. 265-280
ISSN: 0176-4276
Publisher: Springer US
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2727688
DOI id:
Date Deposited: 2014. Sep. 08. 15:44
Last Modified: 2019. Feb. 18. 11:13
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year